# SDR A6WA9900117

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5617 - MEM - PASSENGER DOOR LATCH CAUTION CASS, FOLLOWED BY PASSENGER DOOR WARNING CASS.  PERFORMED OPS CHECK NUMEROUS TIMES, COULD NOT DUPLICATE.  (M)
